# SDR SIMA202001276002

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N277NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000783
- Aircraft time: 2,282 hours, 1,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PHOTO LUMINESCENT FLOOR EMERGENCY LIGHT STRIP OUT AT ZONE 226.-C/A-REMOVED AND REPLACED PHOTO LUMINESCENT EMERGENCY LIGHT STRIP AT ZONE 226 IAW ERJ 175 AMM 33-50-21. NO FURTHER DEFECTS NOTED.
